Breast Cancer Question

9 medium

Lots of weight gain

Lots of weight gain

This may seem silly, but one of the biggest issues I am having is weight gain. Since my diagnosis about 2-1/2 years ago, I have put on approximately 25 pounds. This is really unusual for me, as other than pregnancy, my weight hasn’t really fluctuated much over the last 20 years. I have so little energy. Plus the constant pain from the Arimidex that I simply can’t exercise the way I used to either. Has anyone else experienced this side effect? Any advice? I keep having to clear out my closet

6 mini
A MyBCTeam Member said:

Omg!! I just posted a question about this!!! Yes... I’m getting offended with drs talking and treating me like someone who has never been healthy or… read more

posted 2 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in

Welcome back!

Log in to gain access to the thousands of comments being shared on MyBCTeam.

log in
×